# SDR 9714521227

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 26447
- Condition: Overheated
- Location: Door 1l
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

DURING CRUISE, SMOKE WAS OBSERVED FROM FLIGHT ATTENDANT CALL BOX.  FLIGHT CREW DISCHARGED TWO CHEMICAL FIRE EXTINGUISHERS AND PULLED SYSTEM CIRCUIT BREAKERS.  AIRCRAFT CONTINUED TO LGW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SIDEWALL TRANSFORMER AND FIRE EXTINGUISHERS.  OPERATIONAL CHECK GOOD.
